# SDR YENA2022031100157

- Difficulty date: January 23, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 78 hours, 2,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION STRINGER 41L LOCATED NWT FR 28 TO FR 30 INTERNAL AREA IN FWD CARGO COMPARTMENT; REF AEROMABN N/R 2021-491693, - PERFORMED REPAIR OF STRINGER 41L LOCATED BTW FRAME27 AND FRAME 31 IN FORWARD CARGO COMPARTMENT IAW A320 SRM 53-00-13-300-001 FIG 001 (SHEET 2), SEE W/O 1138282, N/R 00040, AND FUR A320-53-00245 FOR SRI.
